Journal article
Morrey estimates and Hölder continuity for solutions to parabolic equations with entropy inequalities



Publication Details
Authors:
Frehse, J.; Specovius-Neugebauer, M.
Publication year:
2010
Journal:
Journal für die reine und angewandte Mathematik
Pages range:
169-188
Volume number:
638
Start page:
169
End page:
188
ISSN:
1435-5345

Abstract
We consider parabolic systems u(t) - Sigma(N)(j=1) D(i)a(i)(., del u) = f, where the coefficient functions possess a potential and linear growth in del u. Assuming a coerciveness and natural entropy condition, but no monotonicity condition, we prove a Morrey estimate for del u which implies C-alpha-regularity in the case of two dimensions.

Last updated on 2019-01-11 at 16:05